Hey, i am a 18 year old girl, 115 lbs, 5"9 1/2. Back in October i was prescribed medication for abnormal bacteria growth in my cervix. It was coming to my birthday and i wasn't allowed to consumer alcohol with the medication, so i held off taking them. But it got to the point where one night after the bar it started to really burn when i pee'd then i continued you too pee blood. Right away i started taking my medication, and the symptoms stopped. I kind of wondered how that had to do with my cervix. But i forgot about it. Now a couple days ago, again, after the bar the same problem came back. But a whole hell of a lot worse. More, blood, even chunks of blood. And the pain is over whelming. It stopped for about half a day and now it is coming back. I obviously will go into the clinic and see whats up. I just would like some answers or possibly a heads up before i go in. Because this is really making me nervous.
It is very important to determine the exact source of this bleeding whether it is from the vagina or urinary tract. Blood in urine can be due to urinary tract infection, kidney stones, blockage of urinary tract, viral infections; blood clotting disorders, kidney disease etc.A complete medical history, laboratory tests and imaging studies may be performed. Consult a nephrologist.Do write to me again on how you are doing.
Best luck and regards!
Thank you, the blood was from my urinary tract. The doctor found nothing neither in my urine sample or blood sample. So he just gave me a three day pill treatment for a bladder infection. But even before i started taking the pills it started to go away. What do you think?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.